The Yang-Laplace Transform for Solving the IVPs with Local Fractional Derivative
Chun-Guang Zhao,
Ai-Min Yang,
Hossein Jafari and
Ahmad Haghbin
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
The IVPs with local fractional derivative are considered in this paper. Analytical solutions for the homogeneous and nonhomogeneous local fractional differential equations are discussed by using the Yang-Laplace transform.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/386459.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/386459.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:386459
DOI: 10.1155/2014/386459
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().